Bulletin (New Series) of the American Mathematical Society

Existence of non-subnormal polynomially hyponormal operators

Raúl E. Curto and Mihai Putinar

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.), Volume 25, Number 2 (1991), 373-378.

Dates
First available in Project Euclid: 5 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183657185

Mathematical Reviews number (MathSciNet)
MR1091568

Zentralblatt MATH identifier
0758.47027

Subjects
Primary: 47B20: Subnormal operators, hyponormal operators, etc. 47A65: Structure theory 44A60: Moment problems
Secondary: 46A22: Theorems of Hahn-Banach type; extension and lifting of functionals and operators [See also 46M10] 52A07: Convex sets in topological vector spaces [See also 46A55]

Citation

Curto, Raúl E.; Putinar, Mihai. Existence of non-subnormal polynomially hyponormal operators. Bull. Amer. Math. Soc. (N.S.) 25 (1991), no. 2, 373--378. https://projecteuclid.org/euclid.bams/1183657185


Export citation

References

  • [Ag1] J. Agler, The Arveson extension theorem and coanalytic models, Integral Equations Operator Theory 5 (1982), 608-631.
  • [Ag2] J. Agler, Hypercontractions and subnormality, J. Operator Theory 13 (1985), 203-217.
  • [Cas] G. Cassier, Problème des moments sur un compact de Rn et décomposition des polynômes a plusieurs variables, J. Funct. Anal. 58 (1984), 254-266.
  • [Cla] K. Clancey, Seminormal operators, Lecture Notes in Math., vol. 742, Springer-Verlag, New York, Heidelberg, Berlin, 1979.
  • [Con] J. Conway, Subnormal operators, Research Notes in Math., vol. 51, Pitman Books Ltd., Boston, London, Melbourne, 1981.
  • [Cu1] R. E. Curto, Quadratically hyponormal weighted shifts, Int. Equations Operator Theory 13 (1990), 49-66.
  • [Cu2] R. E. Curto, Joint hyponormality: A bridge between hyponormality and subnormality, Proc. Sympos. Pure Math. 51 (2) (1990), 69-91.
  • [CF] R. Curto and L. Fialkow, Recursively generated weighted shifts and the subnormal completion problem, preprint, 1990.
  • [CMX] R. Curto, P. Muhly, and J. Xia, Hyponormal pairs of commuting operators, Operator Theory Adv. Appl. 35 (1988), 1-22.
  • [Hal] P. R. Halmos, A Hilbert space problem book (2nd ed.), Springer-Verlag, Berlin and New York, 1982.
  • [Lan] H. J. Landau (ed.), Moments in mathematics, Proc. Sympos. Appl. Math., vol. 37, Amer. Math. Soc., Providence, RI, 1987.
  • [MP] M. Martin and M. Putinar, Lectures on hyponormal operators, Operator Theory: Adv. Appl., vol. 39, Birkhäuser-Verlag, 1989.
  • [McCP] S. McCullough and V. Paulsen, A note on joint hyponormality, Proc. Amer. Math. Soc. 107 (1989), 187-195.
  • [Put] M. Putinar, Hyponormal operators are subscalar, J. Operator Theory 12 (1984), 385-395.
  • [Shi] A. Shields, Weighted shift operators and analytic function theory, Math. Surveys 13 (1974), 49-128.
  • [St] J. Stampfli, Which weighted shifts are subnormal, Pacific J. Math. 17 (1966), 367-379.
  • [Tho] J. Thomson, Approximation in the mean by polynomials, preprint, 1989.
  • [Xia] D. Xia, Spectral theory of hyponormal operators, Operator Theory, Adv. Appl., vol. 10, Birkhäuser, Basel, 1983.